Journal of the Mathematical Society of Japan

The combinatorics of Lehn's conjecture

Alina MARIAN, Dragos OPREA, and Rahul PANDHARIPANDE

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $S$ be a nonsingular projective surface equipped with a line bundle $H$. Lehn's conjecture is a formula for the top Segre class of the tautological bundle associated to $H$ on the Hilbert scheme of points of $S$. Voisin has recently reduced Lehn's conjecture to the vanishing of certain coefficients of special power series. The first result here is a proof of the vanishings required by Voisin by residue calculations (A. Szenes and M. Vergne have independently found the same proof). Our second result is an elementary solution of the parallel question for the top Segre class on the symmetric power of a nonsingular projective curve $C$ associated to a higher rank vector bundle $V$ on $C$. Finally, we propose a complete conjecture for the top Segre class on the Hilbert scheme of points of $S$ associated to a higher rank vector bundle on $S$ in the $K$-trivial case.

Note

The first author was supported by the NSF through grant DMS 1601605. The second author was supported by the NSF through grant DMS 1150675. The third author was supported by the Swiss National Science Foundation and the European Research Council through grants SNF-200020-162928, ERC-2012-AdG-320368-MCSK and ERC-2017-AdG-786580-MACI. The third author was also supported by SwissMAP and the Einstein Stiftung in Berlin.

Article information

Source
J. Math. Soc. Japan, Volume 71, Number 1 (2019), 299-308.

Dates
Received: 3 September 2017
First available in Project Euclid: 4 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1538640045

Digital Object Identifier
doi:10.2969/jmsj/78747874

Mathematical Reviews number (MathSciNet)
MR3909922

Zentralblatt MATH identifier
07056565

Subjects
Primary: 14C05: Parametrization (Chow and Hilbert schemes)
Secondary: 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15] 14Q05: Curves 14Q10: Surfaces, hypersurfaces

Keywords
Lehn conjecture Hilbert scheme of points

Citation

MARIAN, Alina; OPREA, Dragos; PANDHARIPANDE, Rahul. The combinatorics of Lehn's conjecture. J. Math. Soc. Japan 71 (2019), no. 1, 299--308. doi:10.2969/jmsj/78747874. https://projecteuclid.org/euclid.jmsj/1538640045


Export citation

References

  • [1] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris, Geometry of algebraic curves, Springer-Verlag, New York, 1985.
  • [2] A. Bertram, T. Goller and D. Johnson, Le Potier's strange duality, quot schemes, and multiple point formulas for del Pezzo surfaces, arXiv:1610.04185.
  • [3] E. Cotterill, Geometry of curves with exceptional secant planes: linear series along the general curve, Math. Z., 267 (2011), 549–582.
  • [4] G. Ellingsrud, L. Göttsche and M. Lehn, On the cobordism class of the Hilbert scheme of a surface, J. Alg. Geom., 10 (2001), 81–100.
  • [5] D. Johnson, Universal series for Hilbert schemes and Strange Duality, to appear in IMRN, arXiv:1708.05743.
  • [6] M. Lehn, Chern classes of tautological sheaves on Hilbert schemes of points on surfaces, Invent. Math., 136 (1999), 157–207.
  • [7] P. Le Barz, Sur une formule de Castelnuovo pour les espaces multisecants, Boll. Unione Mat. Ital. Sez. B, 10 (2007), 381–387.
  • [8] A. Marian and D. Oprea, The level-rank duality for non-abelian theta functions, Invent. Math., 168 (2007), 225–247.
  • [9] A. Marian, D. Oprea and R. Pandharipande, Segre classes and Hilbert schemes of points, Annales Scientifiques de l'ENS, 50 (2017), 239–267.
  • [10] A. Marian, D. Oprea and R. Pandharipande, Higher rank Segre integrals over the Hilbert scheme of points, arXiv:1712.02382.
  • [11] C. Voisin, Segre classes of tautological bundles on Hilbert schemes of surfaces, to appear in Algebraic Geometry, arXiv:1708.06325.
  • [12] Z. Wang, Tautological integrals on Hilbert schemes of points on curves, Acta Mathematica Sinica, 32 (2016), 901–910.